RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2014, Volume 10, Number 2, Pages 209–212 (Mi nd437)  

On a generalization of systems of Calogero type

Ivan A. Bizyaev

Udmurt State University, Universitetskaya 1, Izhevsk, 426034, Russia

Abstract: This paper is concerned with a three-body system on a straight line in a potential field proposed by Tsiganov. The Liouville integrability of this system is shown. Reduction and separation of variables are performed.

Keywords: Calogero systems, reduction, integrable systems, Jacobi problem.

Full text: PDF file (265 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.925
MSC: 37J35, 70H06
Received: 03.04.2014
Revised: 12.05.2014

Citation: Ivan A. Bizyaev, “On a generalization of systems of Calogero type”, Nelin. Dinam., 10:2 (2014), 209–212

Citation in format AMSBIB
\Bibitem{Biz14}
\by Ivan~A.~Bizyaev
\paper On a generalization of systems of Calogero type
\jour Nelin. Dinam.
\yr 2014
\vol 10
\issue 2
\pages 209--212
\mathnet{http://mi.mathnet.ru/nd437}


Linking options:
  • http://mi.mathnet.ru/eng/nd437
  • http://mi.mathnet.ru/eng/nd/v10/i2/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:79
    Full text:24
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019